MathSciNet Relay Station
MathSciNet bibliographic data
MR1862562 (2002k:05243) 05E15 (06A07 14M15 14N15)
Bergeron, Nantel; Sottile, Frank Skew Schubert functions and the Pieri formula for flag manifolds. Trans. Amer. Math. Soc. 354 (2002), no. 2, 651–673 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement